# SDR SWIA2024022600123

- Difficulty date: January 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 40,987 hours, 40,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 529
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND NUTPLATES ON THE RH FLOOR SILL IN THE CABIN INTERIOR. APPROXIMATELY 1" AFT OF FS 529.00   (C-CHECK RO 2/23/2024)   REPAIRED CORROSION DAMAGE AROUND NUTPLATES ON THE RH FLOOR SILL IN THE CABIN INTERIOR APPROXIMATELY 1" AFT OF FS 529.00 PER REO 601R-53-41-666 REV "-C" DATED 2012-11-06.  PERFORMED UT REMAINING THICKNESS MEASUREMENT WITH REFERENCE TO NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS PER REO 601R-53-41-666 REV "-C".  PERFORMED EDDY CURRENT INSPECT PER NDTM 51-20-06 AND ENSURED REWORKED AREAS TO BE CRACK FREE.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.
